# SDR NACA20110014

- Difficulty date: January 24, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 65,466 hours, 49,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN INTERCOSTAL UNDER DUST SILL STA 400 STR 26R.  REPLACED CRACKED INTERCOSTAL UNDER DUST SILL STA 400 STR 26R IAW DWG 69-41473 REV P.
